# SDR AWXA200500554

- Difficulty date: May 5, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- Aircraft time: 39,074 hours, 15,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C08 CHECK GALVANIC CORROSION WAS FOUND ON SEAT TRACK BEAM Y765 AT FR 66.  MAINTENANCE REMOVED CORRODED SECTION OF SEAT TRACK BEAM Y765 AT FR 66; FABRICATED A NEW REPLACEMENT SECTION OF SEAT TRACK BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
